# SDR UIEA2021021400309

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,257 hours, 11,823 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 5421
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE R ENG FIRE LP 2( TRANSFERRED TO MDDR 142353 IAW MEL 26-11-01-01, CAT C, DUE 22FEB21.  14FEB21 / LP 1339191 / ITEM# 5 / BWI - REMOVED AND REPLACED #2 ENGINE FIRE LOOP 2 CONTROL CARD IAW AMM 260-10-01. OPS TEST GOOD. DMI 142353 CLOSED. PLACARD REMOVED. )
